# SDR HEEA968353

- Difficulty date: October 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54197
- Make and model: Bolkms BO105S
- Aircraft serial: S805
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Transmitter
- Part number: 10594575
- Condition: Defective
- Location: Mast Moment
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

MAST MOMENT RED LIGHT INTERMITTENTLY COMES ON IN GREEN AREA.
